# SDR SWIA200616416

- Difficulty date: March 14, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 25,418 hours, 36,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTS 7A INOP.  RELAMPED EMERGENCY  LIGHTING AT SEAT 7A FLOOR.  OPERATIONAL CHECK GOOD.
